# SDR FDEA201104011274

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70261
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR ACCESSORY COMPARTMENT: STA 6-70 TO 6-80, LONGERON 51L CORRODED.  TRIMMED OUT IAW SRM 53-00-05, REV 46, REPAIR 1.   HFEC INSP CARRIED OUT FOUND NO CRACK EVIDENT.  LONGERON SECTION AND SPLICE FABRICATED AND INSTALLED IAW SRM 53-00-05, REV 46, REPAIR 1.   REWORK AREA REPROTECTED AND PAINTED IAW SRM 51-21-01, REV 46.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
